# SDR AALA20050541

- Difficulty date: August 11, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LOWER MAIN SILL FAIL SAFE STRAP AT CARGO DOOR HAS CORROSION REMOVED ON LOWER SURFACE.  AREA AFFECTED IS 5 INCHES BY 2 INCHES WITH A DEPTH OF .076 INCH.  MATERIAL REMAINING BEYOND SRM LIMITS.  REMOVED CORROSION AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION ON SURFACE AND OPEN HOLE.  INSTALLED FASTENERS WET.  ALODINED AND APPLIED TWO COATS OF PRIMER.
